Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Integration of vector-valued pseudo-almost periodic functions
HTML articles powered by AMS MathViewer

by Chuan Yi Zhang PDF
Proc. Amer. Math. Soc. 121 (1994), 167-174 Request permission

Abstract:

A necessary and sufficient condition is given to show that the indefinite integral of a vector-valued pseudo-almost periodic function is again pseudo-almost periodic. Then we use this result to answer a question about weakly almost periodic functions.
References
  • John F. Berglund, Hugo D. Junghenn, and Paul Milnes, Analysis on semigroups, Canadian Mathematical Society Series of Monographs and Advanced Texts, John Wiley & Sons, Inc., New York, 1989. Function spaces, compactifications, representations; A Wiley-Interscience Publication. MR 999922
  • C. Corduneanu, Almost periodic functions, Chelsea, New York, 1989.
  • K. de Leeuw and I. Glicksberg, Applications of almost periodic compactifications, Acta Math. 105 (1961), 63–97. MR 131784, DOI 10.1007/BF02559535
  • M. I. Kadec, The integration of almost periodic functions with values in a Banach space, Funkcional. Anal. i Priložen. 3 (1969), no. 3, 71–74 (Russian). MR 0251452
  • W. M. Ruess and W. H. Summers, Integration of asymptotically almost periodic functions and weak asymptotic almost periodicity, Dissertationes Math. (Rozprawy Mat.) 279 (1989), 38. MR 986113
  • S. Zaidman, Almost-periodic functions in abstract spaces, Research Notes in Mathematics, vol. 126, Pitman (Advanced Publishing Program), Boston, MA, 1985. MR 790316
  • C. Zhang, Pseudo almost periodic functions and their applications, thesis, University of Western Ontario, 1992.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A60, 28B05, 46G10
  • Retrieve articles in all journals with MSC: 43A60, 28B05, 46G10
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 167-174
  • MSC: Primary 43A60; Secondary 28B05, 46G10
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1186140-8
  • MathSciNet review: 1186140